# SDR DALA2024072907546

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,769 hours, 11,165 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LATCH BROKEN / LOCATIONS:206. CORRECTIVE ACTION: R/R LAV 206 OXYGEN CONTAINER ASSY PER A330 AMM 35-21. OK FOR SERVICE. (0463628)
